# SDR HALA2012032000116

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 21,677 hours, 25,281 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON LT ELEVATOR T/E END CAP AND STATIC WICK BASE PLATE, AT APPROX LOCATION XHR 218.76.  OPEN
